| Model Number |
SYNERGY RESECTION HP, SJ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/27/2024, it was reported by a sales representative via (b)(4) that an ar-8330sj shaver hp is overheating.No case involvement or patent harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not reveal any issues relevant to the reported event.